Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Request Permissions   Purchase Content 
 

 

Errata to ``Approximation classes for adaptive higher order finite element approximation''


Authors: Fernando D. Gaspoz and Pedro Morin
Journal: Math. Comp. 86 (2017), 1525-1526
MSC (2010): Primary 41A25, 65D05; Secondary 65N30, 65N50
DOI: https://doi.org/10.1090/mcom/3243
Published electronically: December 14, 2016
Original Article: Math. Comp. 83 (2014), 2127-2160.
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It has been brought to our attention that there is an error in the statement of Theorem 2.2 of our article Approximation classes for adaptive higher order finite element approximation, Math. Comp. 83 (2014), no. 289, pp. 2127-2160. We briefly explain how this error can be corrected.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 41A25, 65D05, 65N30, 65N50

Retrieve articles in all journals with MSC (2010): 41A25, 65D05, 65N30, 65N50


Additional Information

Fernando D. Gaspoz
Affiliation: Institut für Angewandte Mathematik und Numerische Simulation, Universität Stuttgart, Pfaffenwaldring 57, D-70569 Stuttgart, Germany
Email: fernando.gaspoz@ians.uni-stuttgart.de

Pedro Morin
Affiliation: UNL, CONICET, FIQ, Departamento de Matemática, Facultad de Ingeniería Química, Santiago del Estero 2829, S3000AOM Santa Fe, Argentina
Email: pmorin@fiq.unl.edu.ar

DOI: https://doi.org/10.1090/mcom/3243
Received by editor(s): July 16, 2016
Received by editor(s) in revised form: July 27, 2016
Published electronically: December 14, 2016
Article copyright: © Copyright 2016 American Mathematical Society